Alert archive / Kentucky / Tornado Warnings in 2023

Tornado Warning 52, NWS Paducah, KY

July 1, 2023Caldwell County, Lyon County, Kentucky

NWS Paducah, KY issued this tornado warning at Jul 1, 2023, 7:14 PM CDT for Caldwell County, Lyon County, Kentucky. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2023, 7:14 PM CDT (00:14 UTC)
Expired
Jul 1, 2023, 7:45 PM CDT
In force
31 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Caldwell County, KY, Lyon County, KY

What was reported inside it

TimeReportWhereRemark
Jul 1, 7:20 PM CDTTSTM WND DMG6 Ese Eddyville, KYTrees down.
Jul 1, 7:20 PM CDTTSTM WND DMG6 Ese Eddyville, KYTrees down.
Jul 1, 7:20 PM CDTTSTM WND DMG6 Ese Eddyville, KYTrees down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
287 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

819 
WFUS53 KPAH 020014
TORPAH
KYC033-143-020045-
/O.NEW.KPAH.TO.W.0052.230702T0014Z-230702T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
714 PM CDT Sat Jul 1 2023

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Caldwell County in western Kentucky...
  Northeastern Lyon County in western Kentucky...

* Until 745 PM CDT.
    
* At 714 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Eddyville, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Princeton and Farmersville around 725 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Dawson Springs.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 45 and 54.
 Interstate 69 in Kentucky between Mile Markers 70 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3696 8796 3711 8808 3729 8779 3727 8780
      3726 8779 3724 8780 3721 8777 3721 8778
      3720 8777 3721 8774 3719 8775 3719 8773
      3717 8772 3718 8771 3715 8768 3702 8771
TIME...MOT...LOC 0014Z 241DEG 45KT 3705 8800 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

ATL
2 follow-up statements
533 
WWUS53 KPAH 020029
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
729 PM CDT Sat Jul 1 2023

KYC143-020039-
/O.CAN.KPAH.TO.W.0052.000000T0000Z-230702T0045Z/
Lyon KY-
729 PM CDT Sat Jul 1 2023

...THE TORNADO WARNING FOR NORTHEASTERN LYON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western, south central and northwestern Kentucky.

LAT...LON 3707 8797 3715 8802 3729 8779 3724 8780
      3721 8777 3720 8777 3721 8774 3719 8775
      3719 8773 3717 8772 3718 8771 3716 8770
      3715 8768 3703 8771 3702 8771 3698 8789
TIME...MOT...LOC 0029Z 239DEG 38KT 3711 8789 

$$

KYC033-020045-
/O.CON.KPAH.TO.W.0052.000000T0000Z-230702T0045Z/
Caldwell KY-
729 PM CDT Sat Jul 1 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CALDWELL
COUNTY...
    
At 729 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Princeton, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
Caldwell County, including the following locations... Fryer.

This includes Interstate 69 in Kentucky between Mile Markers 75 and
90.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3707 8797 3715 8802 3729 8779 3724 8780
      3721 8777 3720 8777 3721 8774 3719 8775
      3719 8773 3717 8772 3718 8771 3716 8770
      3715 8768 3703 8771 3702 8771 3698 8789
TIME...MOT...LOC 0029Z 239DEG 38KT 3711 8789 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

ATL
233 
WWUS53 KPAH 020041
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
741 PM CDT Sat Jul 1 2023

KYC033-020051-
/O.EXP.KPAH.TO.W.0052.000000T0000Z-230702T0045Z/
Caldwell KY-
741 PM CDT Sat Jul 1 2023

...THE TORNADO WARNING FOR CALDWELL COUNTY WILL EXPIRE AT 745 PM
CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western, south central and northwestern Kentucky.

LAT...LON 3707 8797 3715 8802 3729 8779 3724 8780
      3721 8777 3720 8777 3721 8774 3719 8775
      3719 8773 3717 8772 3718 8771 3716 8770
      3715 8768 3703 8771 3702 8771 3698 8789
TIME...MOT...LOC 0041Z 241DEG 45KT 3718 8773 

$$

ATL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jul 1, 6:14 PM CDT, 1 hour earlier.

Area forecast discussion, Jul 1, 6:14 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Paducah KY
614 PM CDT Sat Jul 1 2023

.UPDATE...
Issued at 603 PM CDT Sat Jul 1 2023

Updated Aviation discussion for 00Z TAF Issuance.

&&

.SHORT TERM...(Tonight through Monday night)
Issued at 129 PM CDT Sat Jul 1 2023

-Strong to severe storms are expected to increase in coverage this
 afternoon and evening

-Storms may upscale into a line with locally enhanced damaging
 wind potential through this evening

A large MCS has formed just south of the CWA in TN from convection
that ran along the KY/TN border. This appears to be associated
with a weak mid/upper level impulse as convection behind it isn't
doing as well. The local convection and things just to the south
of the CWA have not stayed organized and are in an area of
relatively weaker deep layer flow.

Additional convection is developing over southwest and is in
better shear closer to the shortwave trough. Cloud cover from
ongoing convection has limited our heating a bit in a few areas
but LAPS and SPC mesoanalysis still show 3000-4000 J/kg of MLCAPE
over SEMO/SRN IL and WKY with growing CAPE in SWIN behind this
mornings convection. A pretty clear gradient still exists from
about Mt. Vernon to Bowling Green, KY behind previous convection.

As the large scale ascent increases ahead of the approaching
shortwave over the next few hours expect that convection will
increase. Given the unstable environment and 30-40 kts of deep
layer shear severe storms seem pretty likely. Straight hodographs
support initially splitting cells but an upscale into a line-
segment/QLCS system appears likely. Low level shear isn't
especially favorable for mesovorticies and tornadoes but will need
to watch for any boundary interactions from previous convection
that could enhance local tornado potential.

Coverage of storms today will likely determine how this evening
plays out, as we don't get a synoptic scale clearing front
overnight. The humid and unstable airmass lags behind through
early Sunday and the GFS timing generates another round of
afternoon storms over the eastern half of the area. If we get a
more sweeping MCS I think coverage would be a bit more limited
tomorrow.

After that we get a more pronounced front late Sunday which should
lead to drier and slightly less humid conditions Monday.

.LONG TERM...(Tuesday through Saturday)
Issued at 129 PM CDT Sat Jul 1 2023

We return to southerly return flow Tuesday and afternoon shower
and storm chances return both Tuesday and Wednesday. Shear will be
modest but some pulse afternoon convection appears likely. The
ECMWF is a little less aggressive with the QPF and has more
marginal thermodynamics.

Wednesday into Thursday both ECMWF/GFS bring a trough and
associated front to the area. Looks like another 12-24 hours of
pretty unsettled weather, although as frontal timing agreement
improves we may be able to narrow that down a little bit. Severe
weather appears possible given the instability and shear
parameters apparent on the synoptic scale.

&&

.AVIATION...
Issued at 603 PM CDT Sat Jul 1 2023

MVFR to at times IFR restrictions are possible with
VSBYS/potentially with CIGS as scattered strong convection
impacts the terminals this evening. Activity will wane and
conditions may improve to VFR from late tonight into the first
half of the day tmrw, but expect another flare-up of strong afternoon
convection to similarly deteriorate CIGS/VSBYS during the
planning phase of the forecast.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Heat Advisory until 7 PM CDT this evening for ILZ084-088-092>094.

MO...Heat Advisory until 7 PM CDT this evening for MOZ076-086-087-100-
     109>112-114.

IN...Flood Watch until 3 AM CDT /4 AM EDT/ Sunday for INZ081-082-
     086>088.

KY...Heat Advisory until 7 PM CDT this evening for KYZ001>006.

     Flood Watch until 3 AM CDT Sunday for KYZ018-019.

&&
Hazardous weather outlook, Jul 1, 7:12 PM CDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
712 PM CDT Sat Jul 1 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-021000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
712 PM CDT Sat Jul 1 2023 /812 PM EDT Sat Jul 1 2023/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

A Severe Thunderstorm Watch remains in effect until 9 PM CDT.
Refer to the Watch for severe storm hazards and details.

A Flood Watch remains in effect through 3 AM CDT for portions of
southwest Indiana and northwest Kentucky. Refer to the Watch for
details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Another round of thunderstorms is likely Sunday, especially in
the afternoon. Isolated severe storms with damaging winds and
large hail are possible.

There is a daily chance of thunderstorms Monday through Friday.
The activity is expected to be isolated Monday through Wednesday
before becoming more numerous Thursday into Friday. Heavy rain
and lightning will be the primary hazards, but periods of stronger
storms cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter reports for ongoing severe weather are appreciated.

In the hours before

Local storm report, Jul 1, 6:21 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
621 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     Tstm Wnd Dmg     Mount Carmel            38.42N 87.77W
07/01/2023                   Wabash             IL   Trained Spotter

            Two trees fell, spotter estimated 70 mph
            winds.

&&

JGG
Special weather statement, Jul 1, 6:22 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Paducah KY
622 PM CDT Sat Jul 1 2023

INZ085-KYZ010-014-018-012345-
Posey IN-Henderson KY-Crittenden KY-Union KY-
622 PM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of south central Posey,
southwestern Henderson, northeastern Crittenden and Union Counties
through 645 PM CDT...

At 622 PM CDT, Doppler radar was tracking a strong thunderstorm near
Uniontown, or 7 miles west of Morganfield, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Morganfield, Breckinridge Center and Uniontown around 630 PM CDT.

Other locations in the path of this storm include Corydon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southern Illinois...southwestern Indiana...and western and
northwestern Kentucky.

&&

LAT...LON 3764 8772 3764 8773 3748 8794 3751 8806
      3778 8804 3781 8803 3783 8796 3782 8768
TIME...MOT...LOC 2322Z 250DEG 40KT 3771 8804

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ATL
Special weather statement, Jul 1, 6:26 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Paducah KY
626 PM CDT Sat Jul 1 2023

KYZ003>006-020000-
Carlisle KY-McCracken KY-Ballard KY-Graves KY-
626 PM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of northeastern
Carlisle, southeastern Ballard, McCracken and northern Graves
Counties through 700 PM CDT...

At 625 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lovelaceville, or 8 miles east of Bardwell, moving northeast at 50
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lovelaceville around 630 PM CDT.
  Paducah around 640 PM CDT.
  Lone Oak around 645 PM CDT.

Other locations in the path of this storm include Reidland.

This includes Interstate 24 in Kentucky between Mile Markers 1 and
17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Kentucky.

&&

LAT...LON 3693 8901 3714 8871 3711 8861 3708 8857
      3707 8857 3703 8852 3702 8848 3684 8848
      3684 8849 3680 8881
TIME...MOT...LOC 2325Z 241DEG 44KT 3689 8886

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ATL
Special weather statement, Jul 1, 6:29 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Paducah KY
629 PM CDT Sat Jul 1 2023

KYZ002-003-006-012345-
Carlisle KY-Graves KY-Hickman KY-
629 PM CDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southeastern
Carlisle, northeastern Hickman and west central Graves Counties
through 645 PM CDT...

At 628 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern
Carlisle, northeastern Hickman and west central Graves Counties.

This includes Interstate 69 in Kentucky between Mile Markers 17 and
19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Kentucky.

&&

LAT...LON 3663 8890 3670 8901 3682 8884 3670 8867
TIME...MOT...LOC 2328Z 241DEG 44KT 3671 8894

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ATL
Local storm report, Jul 1, 6:30 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
630 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Tstm Wnd Dmg     2 N Clinton             36.69N 89.00W
07/01/2023                   Hickman            KY   Emergency Mngr

            Tree down along highway 51.

&&

JGG
Local storm report, Jul 1, 6:57 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
657 PM CDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     Tstm Wnd Gst     Poseyville              38.17N 87.79W
07/01/2023  E70 MPH          Posey              IN   Trained Spotter

&&

JGG

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:33 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHCaldwell, Christian, Hopkins30 min
Jul 1, 7:53 PM CDTSevere Thunderstorm WarningPAHChristian, Hopkins, McLean, Muhlenberg19 min
Jul 1, 8:37 PM CDTSevere Thunderstorm WarningPAHFulton37 min
Jul 1, 8:59 PM CDTSevere Thunderstorm WarningPAHCarlisle, Fulton, Hickman46 min
Jul 1, 9:19 PM CDTSpecial Weather StatementPAHGraves, McCracken, Marshall41 min
Jul 1, 9:28 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken, Marshall24 min
Jul 1, 9:46 PM CDTSpecial Weather StatementPAHMcLean29 min
Jul 1, 9:50 PM CDTSpecial Weather StatementPAHCaldwell, Crittenden, Livingston, Lyon, Marshall, Trigg40 min
Jul 1, 10:22 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Hopkins, Lyon, Muhlenberg and 1 more23 min
Jul 1, 10:44 PM CDTSpecial Weather StatementPAHHopkins, Muhlenberg31 min
Jul 1, 11:14 PM CDTSpecial Weather StatementPAHMuhlenberg16 min
Jul 2, 2:19 AM CDTSpecial Weather StatementPAHLyon26 min
Jul 2, 2:50 AM CDTAreal Flood AdvisoryPAHDaviess, McLean3 hr
Jul 2, 3:23 AM CDTSevere Thunderstorm WarningPAHCaldwell, Livingston, Lyon, Marshall37 min
Jul 2, 4:02 AM CDTAreal Flood AdvisoryPAHDaviess, Henderson, Hopkins, McLean, Webster118 min
Jul 2, 12:19 PM CDTSevere Thunderstorm WarningPAHDaviess41 min
Jul 2, 1:24 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHHenderson, Union51 min
Jul 2, 2:03 PM CDTSevere Thunderstorm WarningPAHHenderson42 min
Jul 2, 2:13 PM CDTSevere Thunderstorm WarningPAHHenderson, Union47 min
Jul 2, 2:26 PM CDTAreal Flood AdvisoryPAHHenderson, Union3 hr
Jul 2, 2:34 PM CDTSevere Thunderstorm WarningPAHHenderson41 min
Jul 2, 2:45 PM CDTSevere Thunderstorm WarningPAHHenderson45 min
Jul 2, 3:00 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHBallard, McCracken45 min
Jul 2, 3:10 PM CDTAreal Flood AdvisoryPAHHenderson, Union3 hr
Jul 2, 3:21 PM CDTTornado WarningPAHBallard, McCracken9 min
Jul 2, 3:27 PM CDTSevere Thunderstorm WarningPAHDaviess32 min
Jul 2, 3:36 PM CDTAreal Flood AdvisoryPAHDaviess3 hr
Jul 2, 3:38 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHCrittenden, Livingston, McCracken41 min
Jul 2, 4:06 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHDaviess39 min
Jul 2, 4:08 PM CDTSevere Thunderstorm WarningPAHCrittenden, Henderson, Union, Webster31 min
Jul 2, 4:18 PM CDTSevere Thunderstorm WarningPAHBallard, McCracken42 min
Jul 2, 4:36 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken24 min
Jul 2, 4:43 PM CDTAreal Flood AdvisoryPAHBallard, McCracken98 min
Jul 2, 4:49 PM CDTSevere Thunderstorm WarningPAHHopkins, McLean, Muhlenberg41 min
Jul 2, 4:51 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, Hickman, Livingston, McCracken and 1 more35 min
Jul 2, 5:06 PM CDTSevere Thunderstorm WarningPAHCaldwell24 min
Jul 2, 5:25 PM CDTSevere Thunderstorm WarningPAHCaldwell, Hopkins35 min
Jul 2, 5:49 PM CDTSpecial Weather StatementPAHCaldwell, Calloway, Lyon, Marshall, Trigg56 min
Jul 2, 6:16 PM CDTSpecial Weather StatementPAHChristian, Hopkins, Muhlenberg, Todd44 min
Jul 2, 6:20 PM CDTSevere Thunderstorm WarningPAHChristian, Hopkins, Muhlenberg, Todd40 min
Jul 2, 6:51 PM CDTSevere Thunderstorm WarningPAHMuhlenberg, Todd19 min

Nearby

Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.